Alert archive / Wisconsin / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Sep 12, 2019, 8:21 PM CDT for Iowa County, Lafayette County, Sauk County, Wisconsin. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2019, 8:21 PM CDT (01:21 UTC)
- Expired
- Sep 12, 2019, 11:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Iowa County, WI, Lafayette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 120 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 8:30 PM CDT | FLASH FLOOD | Plain, WI | MULTIPLE ROAD CLOSURES DUE TO FLOODING. |
| Sep 12, 8:34 PM CDT | FLASH FLOOD | 5 Wsw Avoca, WI | WATER OVER ROAD AT COUNTY ROAD P. |
| Sep 12, 8:34 PM CDT | FLASH FLOOD | Dodgeville, WI | WATER OVER ROAD AT E SPRING STREET AND N IOWA STREET. |
| Sep 12, 8:34 PM CDT | FLASH FLOOD | Mineral Point, WI | WATER OVER COMMERCE STREET IN MINERAL POINT. |
| Sep 12, 9:00 PM CDT | FLASH FLOOD | Prairie Du Sac, WI | MULTIPLE ROAD CLOSURES DUE TO FLOODING. TIME ESTIMATED BY RADAR. |
| Sep 12, 9:13 PM CDT | FLASH FLOOD | Belmont, WI | ROAD IS CLOSED DUE TO FLOODING AT HIGHWAY 126 AND COUNTY RD XX IN BELMONT. |
| Sep 12, 9:14 PM CDT | FLASH FLOOD | Darlington, WI | LOTS OF ROAD CLOSURES IN DARLINGTON AND OTHER TOWNSHIPS THROUGH LAFAYETTE COUNTY. |
| Sep 12, 9:15 PM CDT | HEAVY RAIN 2.2 | 4 Sse Platteville, WI | AWOS STATION KPVB PLATTEVILLE MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted.
997
WGUS53 KMKX 130121
FFWMKX
WIC049-065-111-130415-
/O.NEW.KMKX.FF.W.0003.190913T0121Z-190913T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
821 PM CDT Thu Sep 12 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Lafayette County in south central Wisconsin...
Iowa County in south central Wisconsin...
Southern Sauk County in south central Wisconsin...
* Until 1115 PM CDT.
* At 819 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one and one half inches
of rain has already fallen in southwest Sauk, northwest Iowa and
northwest Lafayette Counties. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Dodgeville, Prairie Du Sac, Sauk City, Mineral Point, Darlington,
Spring Green, Shullsburg, Belmont, Benton, Argyle, Blanchardville,
Somers, Barneveld, Wiota, Highland, Arena, Plain, Ridgeway, Avoca
and Orion.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4320 9043 4321 9030 4317 9019 4344 9019
4338 8960 4335 8969 4331 8973 4328 8972
4324 8978 4324 8980 4321 8984 4251 8984
4251 9043
$$
WOOD3 follow-up statements
417
WGUS73 KMKX 130202
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
902 PM CDT Thu Sep 12 2019
WIC049-065-111-130415-
/O.CON.KMKX.FF.W.0003.000000T0000Z-190913T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette WI-Iowa WI-Sauk WI-
902 PM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
LAFAYETTE...IOWA AND SOUTHERN SAUK COUNTIES...
At 834 PM CDT, emergency management reported flash flooding in parts
of Dodgeville, Mineral Point and areas northwest of Avoca in
northwest Iowa County. Water over roads have been reported in these
areas. Flash flooding is already occurring.
Two to two and one half inches of rain have already fallen in
southwest to central Lafayette County. Amounts of one to one and one
half inches have fallen elsewhere across the warned areas.
Some locations that will experience flooding include...
Dodgeville, Prairie Du Sac, Sauk City, Mineral Point, Darlington,
Spring Green, Shullsburg, Belmont, Benton, Argyle, Blanchardville,
Somers, Barneveld, Wiota, Highland, Arena, Plain, Ridgeway, Avoca and
Orion.
Additional rainfall amounts of one to two inches are possible in the
warned areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4320 9043 4321 9030 4317 9019 4344 9019
4338 8960 4335 8969 4331 8973 4328 8972
4324 8978 4324 8980 4321 8984 4251 8984
4251 9043
$$
WOOD620
WGUS73 KMKX 130243
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
943 PM CDT Thu Sep 12 2019
WIC049-065-111-130415-
/O.CON.KMKX.FF.W.0003.000000T0000Z-190913T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette WI-Iowa WI-Sauk WI-
943 PM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
LAFAYETTE...IOWA AND SOUTHERN SAUK COUNTIES...
At 914 PM CDT, local law enforcement reported flash flooding in the
Darington, Belmont and other townships in Lafayette County. Lots of
road closures were reported in Darlington and other Lafayette County
townships. A road is closed due to flooding at Highway 126 and
County Road XX in Belmont. Two to two and one half inches of rain
have already fallen in southwest and central Lafayette County, with
one to two inches elsewhere across the warned areas. Flash flooding
is already occurring.
Some locations that will experience flooding include...
Dodgeville, Prairie Du Sac, Sauk City, Mineral Point, Darlington,
Spring Green, Shullsburg, Belmont, Benton, Argyle, Blanchardville,
Somers, Barneveld, Wiota, Highland, Arena, Plain, Ridgeway, Avoca and
Orion.
Additional rainfall amounts of up to one inch in an hour are
possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4320 9043 4321 9030 4317 9019 4344 9019
4338 8960 4335 8969 4331 8973 4328 8972
4324 8978 4324 8980 4321 8984 4251 8984
4251 9043
$$
WOOD353
WGUS73 KMKX 130415
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1115 PM CDT Thu Sep 12 2019
WIC049-065-111-130419-
/O.EXP.KMKX.FF.W.0003.000000T0000Z-190913T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette WI-Iowa WI-Sauk WI-
1115 PM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING FOR LAFAYETTE...IOWA AND SOUTHERN SAUK
COUNTIES WILL EXPIRE AT 1115 PM CDT...
The heavy rain has ended across the warned areas. Flash flooding is
no longer expected to pose a threat. However, please continue to
heed any remaining road closures.
LAT...LON 4320 9043 4321 9030 4317 9019 4344 9019
4338 8960 4335 8969 4331 8973 4328 8972
4324 8978 4324 8980 4321 8984 4251 8984
4251 9043
$$
WOODWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 2:56 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Sep 12, 2:56 PM CDT, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
256 PM CDT Thu Sep 12 2019
.SHORT TERM...
Rest of this Afternoon through Tonight...Forecast Confidence is
Moderate...
The surface warm front remains to our south at this hour, but will
begin to mix north into southern Wisconsin later this afternoon
into this evening. A few storms have formed across northern
Illinois in the vicinity of the front, but this activity should
remain pretty widely scattered through this afternoon. Otherwise,
occasional light rain/drizzle, fog, and low stratus will continue
for areas north of the warm front.
More widespread activity is starting to take shape to our west
across Iowa and southern Minnesota, closer to the cold front and
surface low. We should see this organize into a line/broken line
of storms, which will move into the western portions of the
forecast area early to mid evening, and progress to the east
through midnight or so.
The line itself will have the potential of producing strong
straight line wind gusts, as well as the potential for spin-up
QLCS tornado activity, given ample low level CAPE and favorable
0-3KM bulk shear vectors. Ahead of this line, we may some some
additional storms develop, though this potential is much less
certain. Should they indeed develop, sufficient deep layer shear
will result in supercell structures, and an associated tornado
threat, especially along the warm front.
Friday...Forecast Confidence High...
Breezy west winds are expected through the day Friday, with
cooler and less humid weather. Temperatures should range from the
upper 60s west to low 70s east. Cloud cover should be variable,
with a decent stratocu deck developing by mid day.
.LONG TERM...
Friday Evening Through Saturday Night...Forecast Confidence is
Medium...
Friday evening will be mostly quiet with the low pressure system
having pushed out and the pressure gradient weakening allowing
breezy winds to subside. High pressure to the south will likely keep
the area dry through the overnight hours and through much of the day
Saturday. However, by Saturday evening we will likely see another
low pressure system push into the area with conditional storm
potential. This should be associated with a weak upper level
shortwave in addition to some low level moisture, plenty of WAA,
and a LLJ.
This is still a few days out so there is some uncertainty,
especially with respect to the availability of low level moisture
and sufficient forcing for storms. The timing will also really
impact the potential for strong to severe storms as the current
timing is a little late to take advantage of the better lapse
rates and instability that would be available during the early
evening. However, the LLJ will likely bring moderate low level
shear to the region yielding a higher potential for any storms to
become strong.
Sunday Through Thursday...Forecast Confidence is Low...
After storms push through Saturday night we will likely see quiet
weather return by Sunday morning with higher pressure moving in.
High pressure centered to the north will keep the area dry through
most of Monday before potential for showers and storms Monday
night through Thursday, primarily to the west. The precipitation
chances for this period are very uncertain with high pressure
setting up in the easter half of the U.S. and lower pressure to
the west. This could set up a quasi-stationary north-south axis of
showers and storms for a few days given southeast winds bringing
some theta-e advection. This axis seems likely to remain to the
west of our CWA at this point and generally remains very
uncertain, especially with regards to lifting mechanisms for this
period. How this plays out is certain to change some but will be a
focus for weather next week.
&&
.AVIATION(18Z TAFS)...
IFR to LIFR conditions continue across the area, with low fog and
ceilings. Conditions will improve later today, as winds increase
and a surface warm front begins to lift through the area. A few
isolated to scattered thunderstorms will also be possible this
afternoon.
Later this evening into tonight, a line of potentially strong to
severe storms is expected to move through the area from west to
east. Strong gusty winds will be possible with this line, along
with MVFR to IFR flight conditions. The line is expected to move
east of the terminals around or after midnight, though light to
moderate rain will likely continue behind the line.
Ceilings should finally start to scatter out tomorrow morning,
as gusty west to southwest winds usher in a drier airmass.
&&
.MARINE...
Easterly flow will become southeasterly and then southerly this
evening into tonight, as a warm front lifts north across the lake.
Some fog continues across the nearshore waters, but should
dissipate later this afternoon as winds increase and become more
southerly. Waves will also build later this afternoon, with a
Small Craft Advisory starting early this evening.
For the open waters, southerly gales are expected to develop over
the northern 1/3 or so of the lake this evening into the
overnight, and with winds eventually becoming more southwesterly
or westerly with time. Gales will continue through through the
morning on Friday.
Brisk westerly winds will continue through the day Friday, as low
pressure lifts through Ontario. The Small Craft Advisory will
continue for gusty winds through Friday afternoon.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Friday morning for WIZ046-047-051-052-
056>060-062>072.
Beach Hazards Statement from 7 PM CDT this evening through
Friday afternoon for WIZ052-060-066-071-072.
LM...Gale Warning from 10 PM this evening to 1 PM CDT Friday for
LMZ261-362-364-366-563-565.
Dense Fog Advisory until 4 PM CDT this afternoon for LMZ643>646.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Friday
for LMZ643>646.
&&
Tonight/Friday and Aviation/Marine...Boxell
Friday Night through Thursday...ARKHazardous weather outlook, Sep 12, 3:12 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 312 PM CDT Thu Sep 12 2019 WIZ046-047-051-052-056>060-062>072-132015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 312 PM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Showers and thunderstorms will slowly move north across the area this evening ahead of an approaching system. Moderate to occasional heavy rain is possible. Another round of showers and storms are expected tonight as a cold front sweeps across the area. Strong to severe storms are possible this evening with the cold front. Thunderstorms chances to end by late tonight. There is increasing concern for flooding as multiple rounds of rainfall the past few days have resulted in saturated soils. A Flash Flood Watch has been issued for all of southern Wisconsin. There is a high swim risk in effect for beaches along Lake Michigan tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a high swim risk in effect for beaches along Lake Michigan through early Friday afternoon. There is a chance for thunderstorms Saturday night. There are slight chances for thunderstorms Monday through Thursday. .SPOTTER INFORMATION STATEMENT... CoCoRaHS rainfall reports will be appreciated through the rest of this week. Spotter reports may be needed today into Thursday. LMZ643>646-132015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 312 PM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms will become more widespread tonight as a cold front moves through the area. A Small Craft Advisory is in effect this evening for building waves ahead of the front. .DAYS TWO THROUGH SEVEN...Friday through Thursday A Small Craft Advisory remains in effect through Friday afternoon and evening due to strong westerly winds occurring behind the front. There is a chance for thunderstorms Saturday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 312 PM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorm chances spread across the entire lake this evening and overnight. South winds will increase to gale force across the far northern portions of the lake this evening. The winds will become more southwesterly early Friday morning, with gale gusts continuing into mid day Friday. .DAYS TWO THROUGH SEVEN...Friday through Thursday Southwest gales will continue into mid day Friday. More thunderstorms are expected Saturday night. www.weather.gov/mkx
In the hours before
Local storm report, Sep 12, 4:50 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN KENOSHA 42.59N 87.82W
09/12/2019 M3.62 INCH KENOSHA WI AMATEUR RADIO
12 HOUR RAINFALL FROM 8:30 PM TUESDAY.
&&
PCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 35 min |
| Sep 12, 7:36 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 39 min |
| Sep 12, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 46 min |
| Sep 12, 9:10 PM CDT | Special Weather Statement | MKX | Green | 35 min |
| Sep 12, 9:11 PM CDT | River Flood Warning | MKX | Lafayette | 49 hr |
| Sep 12, 9:14 PM CDT | River Flood Watch | MKX | Lafayette | 8 hr |
| Sep 12, 9:14 PM CDT | River Flood Watch | MKX | Green | 12 hr |
| Sep 12, 9:15 PM CDT | Flash Flood Warning | MKX | Dane, Green | 3 hr |
| Sep 12, 9:33 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 2 hr |
| Sep 12, 9:41 PM CDT | Special Weather Statement | MKX | Rock | 49 min |
| Sep 12, 10:22 PM CDT | Special Weather Statement | MKX | Jefferson, Walworth, Waukesha | 53 min |
| Sep 12, 10:38 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 3 hr |
| Sep 12, 10:44 PM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| Sep 12, 10:57 PM CDT | Flash Flood Warning | MKX | Rock | 3 hr |
| Sep 12, 11:28 PM CDT | Areal Flood Warning | MKX | Lafayette | 9 hr |
| Sep 13, 12:01 AM CDT | Flash Flood Warning | MKX | Walworth, Waukesha | 3 hr |
| Sep 13, 12:28 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Sep 13, 12:34 AM CDT | Areal Flood Advisory | MKX | Milwaukee | 3 hr |
| Sep 13, 1:03 AM CDT | Flash Flood Warning | MKX | Milwaukee | 3 hr |
| Sep 13, 1:36 AM CDT | River Flood Warning | MKX | Waukesha | 6 hr |
| Sep 13, 2:02 AM CDT | Areal Flood Warning | MKX | Rock | 6 hr |
| Sep 13, 3:00 AM CDT | Areal Flood Warning | MKX | Walworth, Waukesha | 6 hr |
| Sep 13, 3:26 AM CDT | Areal Flood Warning | MKX | Kenosha, Racine | 6 hr |
| Sep 13, 3:57 AM CDT | Areal Flood Warning | MKX | Milwaukee | 6 hr |
| Sep 13, 6:02 AM CDT | River Flood Warning | MKX | Kenosha | 7 days |
| Sep 13, 8:14 AM CDT | River Flood Warning | MKX | Milwaukee | 35 hr |
| Sep 13, 9:01 AM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 12 hr |
| Sep 13, 9:02 AM CDT | River Flood Warning | MKX | Green | 33 days |
| Sep 13, 2:37 PM CDT | River Flood Warning | MKX | Racine | 58 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.